MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON ASPHERIC UV ABSORBING IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON ASPHERIC UV ABSORBING IOL; INTRAOCULAR LENS
Model Number CC60WF
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implant procedure defect on optic edge observed as implanting.Iol remained in the eye.Additional information has been requested but was not available at the time of this report.There are two medical device reports associated with this complaint.This report is 2 of 3.
 
Additional Manufacturer Narrative
A product was not returned for analysis.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Root cause has not been identified.A photo was provided.The photo showed an implanted single piece lens.A mark was observed at the edge of the lens, which appeared to be a crack.Damage in this area may be caused by a plunger over/underride.The nature and origin of the mark cannot be determined from the photo.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON ASPHERIC UV ABSORBING IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24279152
Report Number1119421-2026-00255
Device Sequence Number18222229
Product Code HQL
UDI-Device Identifier00380652396851
UDI-Public(01)00380652396851(17)290906(11)250908(10)16112961
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCC60WF
Device Lot Number16112961
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date06/22/2026
Date Device Manufactured09/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL DELIVERY SYSTEM, INJECTOR; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D; PROVISC OPHTHALMIC VISCOSURGICAL DEVICE
Patient SexUnknown